# SDR SIMA20240326001

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N770JM
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000025
- Aircraft time: 38,051 hours, 30,925 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: UNKNOWN
- Condition: Failed
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAILED.  T/S PER FIM TASK 27-83-00-810-814-A  NO FIX MSG REMAINS. RESET TEST SLAT LATCH MESSAGE MODULE TEST . FAILED MSG REMAINS. SEE ITEM 2
